Stable strong order 1.0 schemes for solving stochastic ordinary differential equations
Alcock, Jamie & Burrage, Kevin (2012) Stable strong order 1.0 schemes for solving stochastic ordinary differential equations. BIT Numerical Mathematics, 52(3), pp. 539-557.
The Balanced method was introduced as a class of quasi-implicit methods, based upon the Euler-Maruyama scheme, for solving stiff stochastic differential equations. We extend the Balanced method to introduce a class of stable strong order 1. 0 numerical schemes for solving stochastic ordinary differential equations. We derive convergence results for this class of numerical schemes. We illustrate the asymptotic stability of this class of schemes is illustrated and is compared with contemporary schemes of strong order 1. 0. We present some evidence on parametric selection with respect to minimising the error convergence terms. Furthermore we provide a convergence result for general Balanced style schemes of higher orders.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Numerical methods, Stability, Stochastic differential equations|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000)|
|Divisions:||Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
|Copyright Owner:||Copyright 2012 Springer Science + Business Media B.V|
|Deposited On:||28 Sep 2012 02:47|
|Last Modified:||13 Oct 2012 03:03|
Repository Staff Only: item control page